# SDR ASOA2015040712547

- Difficulty date: March 12, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,467 hours, 10,603 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Eroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 522 DB HAS SCREW HOLE DAMAGED AND L/E EDGE ERODED.  REMOVED DAMAGE AT L/E EDGE AND AROUND SCREW HOLE, REF: SRM 51-12-00-001-001-AS01, TR 51-0050.   RECEIVED AND COMPLIED WITH STS EA 32-2015-097.  PERMANENT REPAIR.  ALL STEPS COMPLETED.  RECEIVED AND COMPLIED WITH ECTC EA 32-2015-097, DATED 03/16/15.
